# SDR CALA2018071101597

- Difficulty date: June 25, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 78,129 hours, 29,974 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323038520101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMP FRAME 31 BETWEEN STRINGER 39 AND 40 RIGHT SHEAR TIE CORRODED. BLENDED CORROSION ON SHEAR TIE AT FR31 STR39-40R NOMINAL THICKNESS .055" MATERIAL LOSS .020" REMAINING MATERIAL .055 ALLOWABLE MINIMUM REMAINING THICKNESS .039" FOUND TO BE OUT OF LIMITS IAW SRM 51-73-00. REMOVED AND REPLACED SHEAR TIE IAW SRM 51- 42-11.
